# SDR 03192641

- Difficulty date: July 11, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N641BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7349
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, THE FLIGHT CREW RECEIVED STAB AND MACH TRIM MSGS, AFTER LEVELING OFF THEY RECEIVED AP NOSE UP TRIM AND AP PITCH TRIM MSGS WITH NO SYSTEM CIRCUIT BREAKERS NOTICEBLY TRIPPED.  CREW WAS UNABLE TO MAINTAIN ALTITUDE WITH AUTOPILOT ENGAGED, EMERGENCY WAS DECLARED AND AUTOPILOT WAS DISENGAGED.  FLIGHT LANDED WITHOUT INCIDENT MAINTENANCE PERSONNEL DISCOVERED NR 1 HYDRAULIC SYSTEM CIRCUIT BREAKER TRIPPED.  FUNCTIONAL AND OPERATIONAL CHECK OF THE STAB AND MACH TRIM SYSTEMS WERE PERFORMED WITH SATISFACTORY RESULTS AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
